# SDR C2XA10TY142

- Difficulty date: September 15, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 29,218 hours, 21,950 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Line
- Condition: Cracked
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CHS - IAH - FLIGHT DIVERTED TO TYS BECAUSE OF FUEL SMELL IN COCKPIT AFTER TAKEOFF.  TYS MX VERIFIED THE FUEL SMELL COMING FROM APU.  APU PLACED ON MEL LP--2625735.  REMOVED AND REPLACED APU FUEL DRAIN HOSE, LEAK CHECK GOOD.
